Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 511, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2024, 10:45 PM CDT for 4 counties in Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2024, 10:45 PM CDT (03:45 UTC)
- Expired
- May 23, 2024, 11:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Comanche County, OK, Grady County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 11:24 PM CDT | TSTM WND DMG | Alex, OK | Outbuilding near the town water tower lost its roof. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:30 PM CDT | Tornado Watch | SPC | 7 hr |
| May 23, 10:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4156 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 13.5
The text
As transmitted.
591
WUUS54 KOUN 240345
SVROUN
OKC015-031-051-137-240430-
/O.NEW.KOUN.SV.W.0511.240524T0345Z-240524T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1045 PM CDT Thu May 23 2024
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Eastern Comanche County in southwestern Oklahoma...
Southern Grady County in central Oklahoma...
Southeastern Caddo County in southwestern Oklahoma...
Northwestern Stephens County in southern Oklahoma...
* Until 1130 PM CDT.
* At 1045 PM CDT, severe thunderstorms were located along a line
extending from near Cyril to 4 miles northwest of Geronimo, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lawton, Duncan, Chickasha, Marlow, Elgin, Rush Springs, Bray,
Fletcher, Cyril, Sterling, Alex, Cement, Norge, Bradley, Agawam,
Tabler, Lake Ellsworth, eastern Fort Sill, Central High, and
Ninnekah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3449 9859 3493 9831 3509 9767 3468 9766
3451 9779
TIME...MOT...LOC 0345Z 254DEG 42KT 3489 9815 3452 9846
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
..speg.2 follow-up statements
380
WWUS54 KOUN 240414
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1114 PM CDT Thu May 23 2024
OKC015-240423-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-240524T0430Z/
Caddo OK-
1114 PM CDT Thu May 23 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CADDO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved into Grady and
Comanche Counties. Therefore, the warning has been cancelled for
Caddo County.
LAT...LON 3450 9830 3485 9829 3485 9809 3503 9790
3509 9767 3468 9767 3468 9766 3451 9779
TIME...MOT...LOC 0413Z 269DEG 39KT 3477 9808 3452 9815
$$
OKC031-051-137-240430-
/O.CON.KOUN.SV.W.0511.000000T0000Z-240524T0430Z/
Comanche OK-Grady OK-Stephens OK-
1114 PM CDT Thu May 23 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN COMANCHE...SOUTHERN GRADY AND NORTHWESTERN STEPHENS
COUNTIES...
At 1113 PM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Sterling to 10 miles west of Duncan,
moving east at 45 mph. Another stevere strom was located near Agawam
and Rush Springs.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Duncan, Chickasha, Marlow, Elgin, Rush Springs, Bray, Fletcher,
Sterling, Alex, Bradley, Agawam, Tabler, eastern Fort Sill, Central
High, Ninnekah, Acme, Hulen, and Cox City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3450 9830 3485 9829 3485 9809 3503 9790
3509 9767 3468 9767 3468 9766 3451 9779
TIME...MOT...LOC 0413Z 269DEG 39KT 3477 9808 3452 9815
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
..speg.773
WWUS54 KOUN 240431
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1131 PM CDT Thu May 23 2024
OKC031-051-137-240440-
/O.EXP.KOUN.SV.W.0511.000000T0000Z-240524T0430Z/
Comanche OK-Grady OK-Stephens OK-
1131 PM CDT Thu May 23 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COMANCHE...SOUTHERN
GRADY AND NORTHWESTERN STEPHENS COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, therefore the warning has been allowed to expire. However,
gusty winds of 50 mph and heavy rain are still possible with these
thunderstorms.
Remember, a Severe Thunderstorm Warning still remains in effect for
Grady and Stephens County and the thunderstorm could intensify again.
LAT...LON 3450 9830 3485 9829 3485 9809 3503 9790
3509 9767 3468 9767 3468 9766 3451 9779
TIME...MOT...LOC 0430Z 254DEG 42KT 3482 9787 3457 9794
$$
..speg.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:15 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 23, 5:15 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
515 PM CDT Thu May 23 2024
...New AVIATION...
.UPDATE...
Issued at 1209 PM CDT Thu May 23 2024
Watching a complex severe weather forecast this afternoon and
evening. Boundary layer moisture return has been extremely robust
this morning following the overnight round of convection. The
outflow boundary from those previous storms could be seen in surface
observations as a sharp warm front across central Oklahoma; surface
wind fields on the Oklahoma Mesonet have shown a distinct diffusion
of this front over the last 2 hours. With that said, dewpoints in
northwest Oklahoma are in the mid-60s with a distinct gradient to
dewpoints in the low-to-mid 70s across western north Texas and
southern Oklahoma.
A stratus deck is also shown on satellite across most of the area,
particularly near the 100th meridian. Given the moisture advection
ongoing, there are some questions about how long this takes to mix
out. If stratus does linger into the afternoon, the severe risk
would likely be reduced. Over the past hour, however, GOES satellite
has shown some thinning of the stratus across the 100th meridian and
corresponding eastern portions of the Texas panhandle, which
coincides with an easterly push of the dryline off of the Caprock.
The expectation is that the western fringe of the cloud cover will
continue to downscale into cumulus over the next several hours,
which will allow for partial insolation.
The number of storms we receive is similarly in question and in part
dependent on how much insolation we receive. Most members of the
HREF/MPAS do try to cue up at least one or a few storms by late this
afternoon in western Oklahoma, with a particular focus on the triple
point between the effective warm front and the dryline. Meanwhile,
another area will be watched in southern and central Oklahoma where
some models have shown a signal for convection initiation within a
warm advection regime. There appears to be a negative correlation
between storm coverage in the two regimes; in other words, more WAA
storms to the east could reduce or even remove storm coverage along
the dryline later.
The early storms, should they develop, will have access to 3,000-
4,000 J/kg of MLCAPE and sufficient bulk shear for the development
of supercells. Low-level shear will be weak, so the main concern
would be for severe hail and damaging winds, but a very low tornado
risk would accompany these storms. Off to the west, any storms that
develop along the dryline will initially be favored to become
supercellular and produce large to very large hail. There is a
noticeable uptick in the LLJ on model guidance beginning about 8:00
pm, so there will be a window for any established supercells to
produce tornadoes this evening as they move eastward.
Meister
&&
.SHORT TERM...
(This evening through Friday)
Issued at 144 PM CDT Thu May 23 2024
Any severe weather that is ongoing from the near-term will linger
into the evening and overnight period. The threat for supercells
with tornadoes, very large hail, and damaging wind gusts will
persist with aid from a strengthening LLJ in the 7:00 pm to 10:00 pm
timeframe. At some point during the early overnight period,
stabilization of the surface layer should bring an end to this round
of storms.
Mercifully, CAM guidance doesn't show any indication of an
overnight/early morning round of storms tomorrow morning. The night
will be very humid with lows only dropping into the upper 60s to
near 70 across much of the area. The exception will be in northern
Oklahoma, where a cold front will come sweeping in just before
daybreak. Marginally cooler and drier air will filter in behind this
cold front.
That cold front will continue to push south through late morning, by
which point it will be roughly along the I-44 corridor. Here, most
guidance indicates a significant slowing of the frontal boundary as
it encounters the rougher terrain south of I-44. With MLCAPE in
excess of 4,000 J/kg on the warm side of the front and considerable
convergence, convection initiation is likely by midafternoon
southeast of a line from Seminole to Ardmore. Shear profiles should
favor initial supercellular mode with large to potentially very
large hail and a very low tornado risk. The undercutting nature of
the front will likely limit the discrete supercellular window, with
storms either becoming elevated or potentially growing upscale into
clusters. The risk would then transition to hail and damaging winds.
These storms should exit our area by mid-evening.
For those of you who are behind the front, make sure to get outside
and enjoy the afternoon. Highs will remain in the low 80s with
humidity decreasing throughout the day. This may be one of your last
chances to enjoy dewpoints under 45 with temperatures under 100
before September, so enjoy it!
Meister
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 144 PM CDT Thu May 23 2024
Next verse, same as the first: Saturday's storms might be a little
bit louder and they might be a whole lot worse.
A 60-knot west-southwesterly mid-level jet ejecting directly into
our area isn't terribly common in May, but that's what pretty much
every model is showing. Equally concerning is the degree with which
models show this jet streak overspreading a tight dryline with 3,000-
5,000 J/kg of MLCAPE in the afternoon. And to add another layer to
the concern, the GFS/FV3/NAM all show that region immediately to the
east of the dryline to be characterized by classic sickle-shaped
hodographs with 0-3 km SRH approaching 300 J/kg. This environment
would be very favorable for the development of multiple supercells
in the afternoon across western Oklahoma and western north Texas.
Those supercells would be capable of tornadoes (some of which may be
strong), large to giant hail, and damaging wind gusts.
Uncertainty continues to lower as we pull within 60 hours of
Saturday evening, and with it the higher-end outcomes appear to be
increasing in probability with no "failure modes" immediately
obvious that may mitigate the risk. This spring has taught and
retaught the lesson that we still have so much left to learn when it
comes to severe weather; there is still plenty of opportunity for
some sort of synoptic, mesoscale, or storm-scale detail to show up
that may prevent us from experiencing a high-end severe weather
event. With that said, at a minimum we urge people to continue to
follow updates with the forecast as Saturday approaches.
The dryline will mix further to the east on Saturday. This will
focus the severe risk in or east of our eastern counties. For the
rest of us, downsloping winds will lead to a hot afternoon across
much of the area.
Another cold front should intrude through much of the area Sunday
night through Monday afternoon. Monday does look like the best bet
to be our first no-storms day in a while, with cooler temperatures
and drier air look to be filtering in. The early part of next week
looks to be a game of sloshing moisture with northwest flow aloft.
Right now, the best guess is that highs will be warm but not hot,
and precipitation chances will exist but can't be pinpointed yet.
Meister
&&
.AVIATION...
(00Z TAFS)
Issued at 511 PM CDT Thu May 23 2024
VFR/MVFR ceilings this TAF period. Southerly winds will shift
towards the north overnight into Friday as a cold front moves
across the area. Isolated/scattered storms will affect parts of
the area this evening. With the low coverage of storms chances
currently too low for mention in TAF but radar trends will
continue to be monitored for any needed updates. Strong and
variable wind gusts will be possible near any storms along with
large hail. Storms are expected to decrease late this evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 68 84 61 90 / 30 10 0 40
Hobart OK 66 84 59 95 / 20 10 0 20
Wichita Falls TX 69 89 64 95 / 20 0 0 30
Gage OK 58 81 53 93 / 20 0 0 10
Ponca City OK 67 81 56 88 / 30 20 0 40
Durant OK 69 90 68 89 / 40 20 10 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Friday for OKZ032-041>043-046>048-
050>052.
TX...None.
&&
SHORT TERM...04
LONG TERM....04
AVIATION...25Hazardous weather outlook, May 23, 9:55 PM CDT, 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 955 PM CDT Thu May 23 2024 OKZ004>048-050>052-TXZ083>090-250300- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 955 PM CDT Thu May 23 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Rest of Tonight... .Thunderstorms... Thunderstorms remain possible into the overnight hours across portions of central and southern Oklahoma. Some of the storms could be strong to severe storms with large hail and damaging winds possible. .Heavy Rain... Heavy rain that could lead to flash flooding will also remain a concern with the thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Thunderstorms will be possible on Friday afternoon across southeast Oklahoma with a low-end risk for severe thunderstorms with large hail and damaging wind gusts as the severe hazards. Thunderstorms will be possible again on Saturday afternoon through the evening with an increased risk for severe weather. Severe hazards on Saturday will be large hail, damaging wind gusts, and a few tornados possible. Thunderstorms chances will be returning again next week on Wednesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 23, 9:47 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Norman OK
947 PM CDT Thu May 23 2024
OKZ047-051-052-240315-
Johnston OK-Marshall OK-Bryan OK-
947 PM CDT Thu May 23 2024
...Strong thunderstorms will impact portions of southeastern
Johnston, northwestern Bryan and northeastern Marshall Counties
through 1015 PM CDT...
At 946 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kingston to near Lake Texoma. Movement
was northeast at 25 mph. People on or near Lake Texoma should
prepare for these strong thunderstorms.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Durant, Madill, Tishomingo, Kingston, Caddo, Silo, Milburn, Kenefic,
Mead, Armstrong, Woodville, Little City, Nida, northeastern Lake
Texoma, Oakland, and Mcbride.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3389 9654 3401 9687 3428 9666 3419 9641
3416 9641 3416 9632 3413 9624
TIME...MOT...LOC 0246Z 222DEG 23KT 3404 9674 3397 9657
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
..speg.Local storm report, May 23, 10:14 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1014 PM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Non-Tstm Wnd Dmg Fletcher 34.82N 98.24W
05/23/2024 Comanche OK Emergency Mngr
Multiple power poles down. Possible heat
burst.
&&Local storm report, May 23, 10:32 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1032 PM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM Hail 1 W Lake Ellsworth 34.82N 98.37W
05/23/2024 E1.00 Inch Comanche OK Public
Report from mPING: Quarter (1.00 in.).
&&Special weather statement, May 23, 10:34 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Norman OK
1034 PM CDT Thu May 23 2024
OKZ051-052-240400-
Marshall OK-Bryan OK-
1034 PM CDT Thu May 23 2024
...A strong thunderstorm will impact portions of southwestern Bryan
and southeastern Marshall Counties through 1100 PM CDT...
At 1031 PM CDT, Doppler radar was tracking a large severe
thunderstorm near Whitesboro and Collinsville Texas, moving
northeast at 25 mph. This severe storm will move toward Lake Texoma
and Kingston and eventually Durant. Boaters and campers on or near
Lake Texoma should prepare for this severe storm.
HAZARD...Wind gusts greater than 50 mph and large hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colbert, Cartwright, Willis, Lake Texoma, and Mcbride.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Lake Texoma, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3385 9663 3389 9659 3390 9663 3392 9666
3391 9668 3385 9669 3383 9671 3383 9676
3386 9678 3387 9681 3387 9684 3385 9685
3386 9687 3401 9680 3390 9648 3382 9655
3382 9658
TIME...MOT...LOC 0331Z 209DEG 22KT 3368 9683
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
..speg.Local storm report, May 23, 10:41 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1041 PM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Non-Tstm Wnd Gst 4 NNW Fort Cobb 35.15N 98.46W
05/23/2024 M62 MPH Caddo OK Mesonet
&&Local storm report, May 23, 10:43 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1043 PM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM Non-Tstm Wnd Gst 4 NNW Fort Cobb 35.15N 98.46W
05/23/2024 M64 MPH Caddo OK Mesonet
Heat burst.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:11 PM CDT | Tornado Warning | OUN | Harmon, Jackson | 49 min |
| May 23, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 50 min |
| May 23, 7:28 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson | 4 hr |
| May 23, 7:36 PM CDT | Tornado Warning | OUN | Greer, Jackson, Kiowa, Tillman | 39 min |
| May 23, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 44 min |
| May 23, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 52 min |
| May 23, 8:11 PM CDT | Tornado Warning | OUN | Jackson, Kiowa, Tillman | 31 min |
| May 23, 8:16 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson | 7 hr |
| May 23, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 23, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| May 23, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 38 min |
| May 23, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 49 min |
| May 23, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| May 23, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 50 min |
| May 23, 9:38 PM CDT | Special Weather Statement | OUN | Bryan | 37 min |
| May 23, 9:47 PM CDT | Special Weather Statement | OUN | Marshall | 28 min |
| May 23, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 57 min |
| May 23, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 47 min |
| May 23, 10:34 PM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| May 23, 10:54 PM CDT | Special Weather Statement | OUN | Caddo, Cleveland, Grady, McClain | 51 min |
| May 23, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 49 min |
| May 23, 11:05 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 5 hr |
| May 23, 11:24 PM CDT | Flash Flood Warning | OUN | Bryan | 5 hr |
| May 23, 11:36 PM CDT | Special Weather Statement | OUN | Garvin, Stephens | 24 min |
| May 23, 11:41 PM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| May 23, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Garvin | 45 min |
| May 23, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 43 min |
| May 24, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 46 min |
| May 24, 12:32 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan | 5 hr |
| May 24, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 51 min |
| May 24, 1:19 AM CDT | Areal Flood Advisory | OUN | Murray | 3 hr |
| May 24, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Marshall, Pontotoc | 45 min |
| May 24, 1:37 AM CDT | Areal Flood Advisory | OUN | Carter, Murray | 5 hr |
| May 24, 2:11 AM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| May 24, 2:46 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 29 min |
| May 24, 3:17 AM CDT | Special Weather Statement | OUN | Bryan | 13 min |
| May 24, 10:11 AM CDT | River Flood Warning | OUN | Atoka | 4 hr |
| May 24, 4:57 PM CDT | Special Weather Statement | OUN | Love | 33 min |
| May 24, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Love | 48 min |
| May 24, 5:20 PM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 24, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston | 47 min |
| May 24, 5:50 PM CDT | Tornado Warning | OUN | Love | 23 min |
| May 24, 6:00 PM CDT | Special Weather Statement | OUN | Coal | 30 min |
| May 24, 6:19 PM CDT | Areal Flood Advisory | OUN | Love | 3 hr |
| May 24, 6:20 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston | 3 hr |
| May 24, 6:33 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 42 min |
| May 24, 6:34 PM CDT | Special Weather Statement | OUN | Johnston | 26 min |
| May 24, 6:35 PM CDT | Special Weather Statement | OUN | Coal | 25 min |
| May 24, 6:50 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.